# SDR UALA2011102405759

- Difficulty date: October 22, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 37,264 hours, 9,290 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Posit C2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AT ROTATION, ACFT ENCOUNTERED NOTICEABLE BUMP IN RUNWAY SURFACE, IMMEDIATELY FOLLOWED BY AN AIR DEMAND PUMP AND NR 2 CTR SYS ACMP LOW PRESSURE LIGHTS.  ADP LOW PRESSURE LIGHT EXTINGUISHED AFTER GEAR RETRACTED AND NR 2 ACMP LOW PRESSURE LIGHT EXTINGUISHED AFTER POWER REDUCTION.  ALL LOW PRESSURE LIGHTS REMAINED OUT, GEAR & FLAP OPERATION SLOW.  CTR QTY NORMAL, NO CONTROL ISSUES.
